# SDR CKSA98743

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN NR 2 H/E BAY FOUND CORROSION AT LOWER END OF ANGLE ON I/B AFT CORNER OF H/E BAY FS 378.  REMOVED CORROSION IAW SRM 51-21-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-12-00.  TREATED AND PRIMED IAW SRM 51-21-02 AND MM 20-51-09.  INSTALLED REPAIR ANGLE IAW SRM 51-40-01.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 31442, CPCP TASK NR 01-00-1005.
